# SDR SWAA2022082331118

- Difficulty date: July 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 621NB
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621NB HAS DELAMINATION AT BOTH L/E CORNERS / REMOVED DAMAGE FROM BOTH SIDES OF PANEL MEASURING 5.5'X2.4; 4.5'X4.5'; 4'X2'; AND 4.5X2'; RE-CLEANED; WITH NO CONTAMINATION NOTED IAW SRM 51-70-05-2R-6 PAR.4 A-D;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-6. FABRICATED REPAIR PLIES USING BMS5-129TY2 GR05 LOT#1497185-1; BMS8-79CL3ST1581 LOT#1490485-1; AND BMS8-79CL3ST120 LOT#1493863-1 IAW SRM 51-70-05-2R-6 PAR.4 E; INSTALLED REPAIR PLIES AND VACUUM BAGGED IAW SRM 51-70-05-2R-6 PARA 4.E&F.CURED REPAIR PLIES USING HOT BONDER ID:ATS532 DUE:06/2023; REMOVED VACUUM BAG MATERIALS; LIGHTLY SANDED FLUSH; AND CLEANED AREA OF REPAIR IAW SRM 51-70-05-2R-6 PAR.4 F-G;[08] VERIFIED CORRECTIVE ACTIONS 4-7FABRICATED ALUMINUM FOIL PLY USING BMS 8-289 LOT#1484605-1 INSTALLED AND CURED USING BMS 5-128 LOT#JH1LAR7523. VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:E11543 DUE:09/2022 AND THERMOMETER ID:ATS2208 DUE:10/2022 IAW SRM 51-70-14-2R-3 PARA 4.A.3-7 & 11 (A-J).;[12] UNBAGGED ALUMINUM FOIL REPAIR; AND TRIMMED EXCESS MATERIAL IAW SRM 51-70-14-2R-3 PAR.4 A(11)(L)APPLIED FINAL FINISH IAW AMM 51-21-71-370-801 PAR.3 D(1-4;7A); AMM 51-21-99-300-802 PAR.3 C(1); AND SRM 51-70-05-2R-6 PAR.4 RT WING L/E PANEL 621NB WITH DELAMINATION AT BOTH L/E CORNERS HAS BEEN REPAIRED IAW SRM 51-70-05-2R-6
